Try it
Pharmacology · Antimicrobials
Sample itemWhich adverse effect is classically associated with aminoglycosides?
Original practice item, not a recalled exam question. Nothing here is recorded.
The answer and the reasoning
D. Nephrotoxicity and ototoxicity
The key Antimicrobials principle identifies Nephrotoxicity and ototoxicity as the best answer because it most directly accounts for the mechanism, use, or laboratory finding described.
Option by option
A. Severe hypoglycemia
Severe hypoglycemia does not fit the stated antimicrobials relationship.
B. Lens opacity
Lens opacity is inconsistent with the requested mechanism or identification.
C. Pulmonary edema only
Pulmonary edema only may have another clinical role but is not supported by this clue.
D. Nephrotoxicity and ototoxicity (correct)
Correct. Nephrotoxicity and ototoxicity matches the decisive principle in this item.
Source note: Original NextPrep sample item — pending expert review. This item is original practice material awaiting independent expert review, so confirm important facts in a standard textbook.
More Pharmacology questions
- AntimicrobialsWhich drug can cause a disulfiram-like reaction when taken with alcohol?
- AntimicrobialsWhich drug causes 'gray baby syndrome' in neonates?
- AntimicrobialsDuring a rapid intravenous infusion of vancomycin, a patient develops flushing and an er…
- AntimicrobialsA 68-year-old man on prednisolone for polymyalgia rheumatica is given ciprofloxacin for…